# SDR UIEA2023101300905

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 94,440 hours, 15,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLOOR STRUCTURE SUBSTITUTE TRACK CRACK AT STA 2060-2100 LBL 75.92( 1) REPAIR DAMAGE AREA IAW SRM 53-00-52-2R-13 REV 98. 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
